# SDR UPS06846601

- Difficulty date: March 29, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 25,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B0093
- Condition: Corroded
- Location: Fs 1655 L32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 1655 L32L HAS EXFOLIATED CORROSION AND CRACK.  REMOVED LONGERON DAMAGE, FABRICATED AND INSTALLED LONGERON SECTION  IAW SRM53-2-0, 51-1-21 AND 51-1-20D.
